Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Limbs numb after delivery. Deficiency of vitamins. Why little relief?

My wife is having problem for numbness in hand and legs often since her 2nd delivery. we had been to many doctors with MRI and all possible type of diagnostics done and found ok except deficiency in vit D & Vit B12. She has been taking injections and medicines for almost a year with little relief. What should be the possible course of actions as we are having a hard time for her problem????
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Ravindra,
Thanks for writing in to Healthcare Magic!
You have received the vitamin B12 in view of possibility of deficiency of the vitamin and a neuropathy.
Have you ever done an NCV test, if not get it now.
If she is diabetic then you should control the blood sugar tightly.
One year is a sufficient duration if the problem has not resolved yet then it's high time when you should consult a neurologist and get a detailed physical examination.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor